# SDR ASAA2023052243315

- Difficulty date: May 22, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 1,613 hours, 469 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

JUST AFTER CP, WHILE ENROUTE, EXPERIENCE A DUAL FMC FAILURE. MAP DISPLAY DISAPPEARED. LNAV/VNAV DISENGAGED AND VTK FAILURE FLAG ON BOTH SIDES AFTER APPROXIMATELY 30 SECONDS, FMC WAS RESTORED ON BOTH SIDES. GROUNDED - YES. C/W OPS CHECK OF BOTH FMC'S IAW B737-9 AMM 34-61-00-710-801. OPS CHECK GOOD.
